Följ
Bruce A. Wade
Bruce A. Wade
Verifierad e-postadress på louisiana.edu - Startsida
Titel
Citeras av
Citeras av
År
Smoothing schemes for reaction-diffusion systems with nonsmooth data
AQM Khaliq, J Martin-Vaquero, BA Wade, M Yousuf
Journal of Computational and Applied Mathematics 223 (1), 374-386, 2009
812009
On smoothing of the Crank–Nicolson scheme and higher order schemes for pricing barrier options
BA Wade, AQM Khaliq, M Yousuf, J Vigo-Aguiar, R Deininger
Journal of Computational and Applied Mathematics 204 (1), 144-158, 2007
682007
A survey of the Kreiss matrix theorem for power bounded families of matrices and its extensions
JC Strikwerda, BA Wade
University of Wisconsin-Madison Department of Computer Sciences, 1994
581994
Numerical simulation of the active magnetic regenerator
BM Siddikov, BA Wade, DH Schultz
Computers & Mathematics with Applications 49 (9-10), 1525-1538, 2005
502005
Nonlinear PID control with partial state knowledge: Damping without derivatives
B Armstrong, BA Wade
The International Journal of Robotics Research 19 (8), 715-731, 2000
472000
An ETD Crank‐Nicolson method for reaction‐diffusion systems
B Kleefeld, AQM Khaliq, BA Wade
Numerical Methods for Partial Differential Equations 28 (4), 1309-1335, 2012
442012
High order smoothing schemes for inhomogeneous parabolic problems with applications in option pricing
AQM Khaliq, BA Wade, M Yousuf, J Vigo‐Aguiar
Numerical Methods for Partial Differential Equations: An International …, 2007
392007
On efficient numerical methods for an initial-boundary value problem with nonlocal boundary conditions
J Martín-Vaquero, BA Wade
Applied Mathematical Modelling 36 (8), 3411-3418, 2012
292012
Stability of phase-based gain modulation with designer-chosen switch functions
BSR Armstrong, JA Gutierrez, BA Wade, R Joseph
The International Journal of Robotics Research 25 (8), 781-796, 2006
292006
Smoothing with positivity‐preserving Padé schemes for parabolic problems with nonsmooth data
BA Wade, AQM Khaliq, M Siddique, M Yousuf
Numerical Methods for Partial Differential Equations: An International …, 2005
282005
On smoothing of the Crank–Nicolson scheme for nonhomogeneous parabolic problems
AQM Khaliq, BA Wade
Journal of Computational Methods in Sciences and Engineering 1 (1), 107-123, 2001
232001
A real distinct poles rational approximation of generalized Mittag-Leffler functions and their inverses: applications to fractional calculus
OS Iyiola, EO Asante-Asamani, BA Wade
Journal of Computational and Applied Mathematics 330, 307-317, 2018
192018
A real distinct poles exponential time differencing scheme for reaction–diffusion systems
EO Asante-Asamani, AQM Khaliq, BA Wade
Journal of Computational and Applied Mathematics 299, 24-34, 2016
182016
Adapted BDF algorithms applied to parabolic problems
J Vigo‐Aguiar, J Martín‐Vaquero, BA Wade
Numerical Methods for Partial Differential Equations: An International …, 2007
162007
A Non-Overlapping Implicit Predictor—Corrector Scheme for Parabolic Equations
DS Daoud
132000
Cesaro means and the Kreiss matrix theorem
JC Strikwerda, BA Wade
Linear Algebra and its Applications 145, 89-106, 1991
131991
Symmetrizable finite difference operators
BA Wade
mathematics of computation 54 (190), 525-543, 1990
121990
An extension of the Kreiss matrix theorem
JC Strikwerda, BA Wade
SIAM journal on numerical analysis 25 (6), 1272-1278, 1988
111988
On the periodic solutions of a rigid dumbbell satellite in a circular orbit
JLG Guirao, JA Vera, BA Wade
Astrophysics and Space Science 346 (2), 437-442, 2013
92013
Numerical solution of a long-term average control problem for singular stochastic processes
P Kaczmarek, ST Kent, GA Rus, RH Stockbridge, BA Wade
Mathematical Methods of Operations Research 66 (3), 451-473, 2007
92007
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20